# SDR CA090923002

- Difficulty date: September 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 30360613
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 56 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW NOTICED A LARGER AMOUNT OF OIL LEAKING FROM NR 1 ENG. THEY VERIFIED THE OIL CAP AND CONFIRMED THAT IT WAS TIGHT.  AFTER THE AME INSP, IT WAS DISCOVERED THAT THE OIL CAP WAS CRACKED. CAP WAS REPLACED AND ACFT RETURNED TO SERVICE.
